Friday, November 28, 2014
after i got married i experienced that i have spotting in between periods and i use to bleed after intercourse.doctor asked me to do a scan and a hormone test.after that i was diagnosed for ploysistic ovaray syndrom.i took metformine for sum time n stopped.we want to have a baby but i don`t get pregnant.later doctor has given me feromine from the 2 day of periods till 5 day.now this time when i showed to the doctor she has given me clomid form the 2nd day of periods to the 5 day and then she has given duohaston tables for 10 days from the secound day of periods.i also take folic acid and metformine.the doctor aslo has asked to have the intercourse on 12th,14th,16th and 18th day of my periods.my question is that will i be able to get pregnat.
It sounds like you have two main problems: abnormal bleeding and infertility. Your doctor has determined that both problems are due to polycystic ovary syndrome. In this case, infertility is the result of you not releasing an egg every month, a condition called "anovulation." I assume that your doctor has determined that you don't have any infection causing your bleeding, since this is also a common cause of infertility.
Your doctor is giving you clomiphene citrate (one brand name is Clomid), which is the most common medicine used to treat anovulation. It is usually taken from day 5-9 or day 3-7 of your menstrual cycle, counting from the first day of your menstrual period. This is a good first step in treating infertility caused by anovulation. Many physicians recommend that you use a urinary ovulation prediction test to determine if you are ovulating. If clomiphene citrate does not work after 6 cycles, you should ask your doctor about trying something different.
I am confused about the Duphaston (a brand of dydrogesterone) that you are taking. It is sometimes prescribed for 10 days each cycle, but should be started at least 3 days after you have ovulated. If you start taking it early in the cycle (on day 2) it could prevent you from getting pregnant. You should check with your doctor to make sure you are taking it on the correct days.
William W Hurd, MD
Professor of Reproductive Biology
School of Medicine
Case Western Reserve University